# SDR ABXR2020050600029

- Difficulty date: April 22, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 85,819 hours, 26,355 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 311T1510148
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON - WEB AND BRACKET THAT NOSE COWL ANTI-ICE DUCT ATTACHES TO AT FORWARD END OF PYLON AT PASS THRU ARE WORN/BROKEN.REPLACE WORE BRACKET IAW B767 SRM 51-40-02, NEW WEB REPLACEMENT DONE ON AMES REA 47404FAB01 ON #2 PYLON FWD END.
